Announcement

Collapse

If you feel a post is inappropriate

Hi folks,

Just a quick note in regards to the moderation of the group. Sometimes if I am a bit short on time or if we get a lot of posts at once I may have to just skim the overall gist of the posts rather than reading them word for word before I approve them, also we all have a different perspective as to what is acceptable and thus there may sometimes be the odd post that gets through that you may feel is inappropriate. And while this doesn’t seem to happen very often if there is anything that anybody reads and feels is inappropriate then please feel free to either shoot me a PM or use the contact form to let me know and I will always be happy to take another look at it.

Please keep in mind however that a post does have to be quite bad or harmful to the group as a whole for us to delete it, I don’t like to be too heavy handed with that kind of moderation and try to reserve it for only when it is absolutely necessarily as generally I like people to be able to have their say and most things can be ironed out with dialogue and often we can all learn from it, that said if you feel something is inappropriate like I say please feel free to let me know and I will be happy to take another look.


All the best,

Cannabis Rehab Admin

If you wish to Use then Use, Your Body Your Choice, You're NOT a Criminal and I wish you well!

My Choice is to be Drug Rehabilitated for 15 years because I Chose to be free from its Control on me!
See more
See less

Stomach pains after eating, lethargic

Collapse
X
  •  
  • Filter
  • Time
  • Show
Clear All
new posts

  • Stomach pains after eating, lethargic

    marijuana withdrawal symptoms relief
    Hey all. Heavy weed user here who has cut down and quit it all about two weeks ago. I’ve read on here
    About stomach pains with quitting but I was wondering if anyone else had severe cramps after
    Eating with no appetite and lethargic? If so what helps? And how long does this last??

    Thanks

  • #2
    marijuana withdrawal symptoms relief
    Hey Joe,

    Everyone has different experiences withdrawal and particularly with how long it might take to pass. Be patient, and you will find your new normal.

    It might be a good idea to check out your stomach cramps with your doctor, or at least monitor the situation and act on any other indicators of something more serious.

    Lethargy is a common side effect of withdrawal. I have experienced it in all of my quits from different things. I think it is because your brain is used to getting dopamine which can make you 'alert' and 'switched on' and without it, we can feel sleepy.

    Two weeks is a great start and you have a bright future ahead of you. Life is so much better without it I wouldn't go back for the world.

    Cheers,
    Alice

    Comment

    Previously entered content was automatically saved. Restore or Discard.
    Auto-Saved
    Smile :) Stick Out Tongue :p Wink ;) Mad :mad: Big Grin :D Frown :( Embarrassment :o Confused :confused: Roll Eyes (Sarcastic) :rolleyes: Cool :cool: EEK! :eek:
    x
    Insert: Thumbnail Small Medium Large Fullsize Remove  
    x
    Working...
    X